# SDR USAAF00078

- Difficulty date: October 27, 2000
- Submitted: December 19, 2000
- Operation: Air carrier
- Aircraft: N869US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11314
- System (JASC): 2120 · Air Distribution System
- Part: Relay
- Part number: F0N96114D4L
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

CMH-PIT - FLT 2004 - DURING FLIGHT, AN ELECTRIC ODOR WAS NOTICED THROUGHOUT AIRCRAFT.  THE ODOR THEN DISSIPATED AFTER TEN MINUTES.  FLIGHT LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED RELAY K0933A.  AIRCRAFT AND EQUIPMENT COOLING FAN OPS CHECKED OK.  (M)
